Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Trèves, François
Boundary values of cohomology classes as hyperfunctions. Journées équations aux dérivées partielles (1995), Art. No. 22, 20 p.
Texte intégral djvu | pdf | Analyses Zbl 0884.32007

URL stable: http://www.numdam.org/item?id=JEDP_1995____A22_0

Bibliographie

Cordaro, P. D. and Treves, F.— [1] Hyperfunctions in hypo-analytic structures, Annals of Math. Studies 136, Princeton University Press 1995.  Zbl 0817.32001
Cordaro, P. D., Gindikin, S. and Treves, F.— [1] Boundary values of cohomology classes as hyperfunctions, J. of Functional Analysis 131 (1995).  MR 96f:32012 |  Zbl 0847.32007
Gindikin, S.— [1] Hardy spaces and Fourier transform of ∂ -cohomology in tube domains, C.R. Acad. Sci. Paris 315 (1992), 1139-1143.  MR 93m:32006 |  Zbl 0771.32001
Gindikin, S.— [2] Homological language for ∂ -cohomology and Representations of real semisimple Lie groups, Contemporary Math. 154 (1993), 103-115.  MR 95b:32016 |  Zbl 0808.55006
Gindikin, S.— [3] The Radon transform from the cohomological point of view, in Seventy-five years of the Radon transform, ed. S. Gindikin and P. Michor, International Press 1994.  MR 96a:32056 |  Zbl 0823.44006
Hörmander, L.— [1] The analysis of linear partial differential operators I & II, Springer Verlag 1983  Zbl 0521.35002
Ye Zaifei.— [1] Holomorphic extension and decomposition from a totally real manifold, Trans. Amer. Math. Soc. (1993).  Zbl 0784.32004
Copyright Cellule MathDoc 2014 | Crédit | Plan du site